# SDR UALA2011111006138

- Difficulty date: November 10, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 44,865 hours, 18,296 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMELL ROW 32.  PROG TEXT: - ITEM ROLLED FORWARD.  SAMC TEXT CONTACT SAMC, ALSO CHECK UNDER SEAT WIRING HARNESSES IN AREA FOR ANY EVIDENCE OF ELECTRICAL DAMAGE.  INSPECTED AREA FOR DAMAGE.  FOUND SIDEWALL LIGHT AT SEAT ROW 32ABC INOP.  REPLACED SIDEWALL LIGHT CHECKS NORMAL AT THE GATE.  INSPECTED ALL CONNECTORS FOR MUX & SIDE WALL LIGHTING, INSPECTED READING LIGHT POWER SUPPLY, CHECKS OK AT THE GATE.
